Request a Call

Want us to call you? Leave your name and phone number and we'll call you within 2 hours.

Overdose and Toxicity of Ritalin

Toxicity and Overdose of Ritalin

Toxicity and Overdose of Ritalin

Taking more than the prescribed dosage of Ritalin or taking it for recreational purposes can put you at high risk for suffering from an overdose. A Ritalin overdose typically takes place when an individual has intentionally or accidentally taken too much of the drug, those who have a prescription sometimes accidentally take more of the drug to heighten its effects and those who use the drug recreationally usually take dangerous doses to enhance their “high”. Many people who are prescribed Ritalin may take the drug over an extended period of time causing them to develop a tolerance due to long term use. A tolerance for the drug could cause users to take higher doses of the drug than prescribed. putting them at high risk for an overdose.  Ritalin overdoses can be very serious, just one single overdose could cause you to suffer from permanent damage to the brain or even death, especially if a large amount was ingested and treatment is not sought immediately.

Ritalin especially should not be taken in addition to other drugs such as antidepressants, blood thinners, and anti-seizure medications, as these drugs can increase your chances of inducing an overdose. Taking Ritalin with other drugs with other drugs can also cause a serious drug interaction which could end fatally.

Ready to get help?
Call now to be connected with a compassionate treatment specialist

Signs and Symptoms of A Ritalin Overdose

If you or a loved one are using Ritalin, whether it may be as prescribed or recreationally, there are certain signs and symptoms to be aware of in case of an emergency. The following are common signs and symptoms associated with an overdose on Ritalin:

  • Agitation
  • Muscle twitching
  • Muscle twitching
  • VomitingSigns and Symptoms of a Ritalin Overdose
  • Uncontrollable shaking
  • Loss of consciousness
  • Seizures
  • Confusion
  • Sweating
  • Hallucinations
  • Delirium
  • Diarrhea
  • High fever
  • Tremors
  • Rapid breathing
  • Coma
  • Convulsions
  • Toxic psychosis
  • Headache
  • Flushing
  • Fast or irregular heartbeat
  • Fever
  • Dry Nose or mouth
  • Dilated pupils

In the case of a Ritalin overdose, it is vital to seek medical attention as soon as possible. A Ritalin overdose could be extremely dangerous, and in many instances life threatening. Never leave an overdose untreated under the belief that the symptoms will subside. At the first indication of an overdose, summon emergency medical treatment, as a sense of urgency could mean there’s a difference between life or death.

Avoid An Overdose By Ending Your Ritalin Use Problem Today

Avoid an Overdose by Ending Your Ritalin Use Problem Today

The best way to avoid an overdose if you have a Ritalin use problem is to completely stop using the drug. As hard as quitting may sound, it’s possible and Harbor Village can help! We provide comprehensive treatment services designed to treat addiction on every level. You can be assured that with the assistance of our effective treatment for Ritalin abuse and addiction, that you will achieve a complete and successful recovery. Don’t continue to put yourself at risk for suffering from the detrimental effects of Ritalin abuse such as an overdose.

Allow Harbor Village to assist you in recovering your life from a Ritalin use problem. Call our free and confidential 24/7 helpline now to get started on your path to recovery.

Ready to get help?
Call now to be connected with a compassionate treatment specialist

Ready For Help?

Get Confidential Help 24/7
Call us now:
855-767-8285

Find a treatment center near you

Learn more about your options and find the perfect treatment center in your area.
The best centers in your area
Find a center now

Request a Call

Do you want us to call you?
Request a Call Now!